# SDR DLM88081664

- Difficulty date: October 24, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- Engine: Pwa JT8D219
- Engine time: 48,907 hours, 37,530 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: JT8D219
- Part serial: 718224
- Condition: Worn
- Location: Rt Engine
- Part time: 48,907 hours, 37,530 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT CONE BOLT FLANGES (BOTH SIDES) ON RT ENGINE.  WEAR REWORKED IAW EA 49-469467-14 REV ORIG.  WITHIN LIMITS AND NO CRACKS NOTED IAW EA 49-469467-14 REV ORIGINAL.
